# SDR CHQA20140629214

- Difficulty date: June 29, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 22,049 hours, 19,561 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,904 hours, 24,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14554144003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT FUSELAGE INSIDE ACCESS 312AR CLIP ON THE APU FIREWALL AT STRINGER 10L & FRAME 80 WAS FOUND TO BE CRACKED.  THE APU FIREWALL CLIP AT FRAME 80 & STRINGER 10L WAS REPLACED IAW SRM 51-40-02.
